RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 2, страницы 109–121 (Mi rcd245)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Stability and Integrability Aspects for the Maxwell–Bloch Equations with the Rotating Wave Approximation

Ioan Caşuab, Cristian Lăzureanuab

a Department of Mathematics, West University of Timişoara, Bd. V. Pârvan, Nr. 4, 300223 Timişoara, România
b Department of Mathematics, Politehnica University of Timişoara, Piaţa Victoriei, Nr. 2, 300006 Timişoara, România

Аннотация: Infinitely many Hamilton–Poisson realizations of the five-dimensional real valued Maxwell–Bloch equations with the rotating wave approximation are constructed and the energy-Casimir mapping is considered. Also, the image of this mapping is presented and connections with the equilibrium states of the considered system are studied. Using some fibers of the image of the energy-Casimir mapping, some special orbits are obtained. Finally, a Lax formulation of the system is given.

Ключевые слова: Maxwell–Bloch equations, Hamiltonian dynamics, energy-Casimir mapping, homoclinic orbits, periodic orbits, elliptic functions

DOI: https://doi.org/10.1134/S1560354717020010

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J25, 37J45, 33E05
Поступила в редакцию: 31.10.2016
Принята в печать:12.12.2016
Язык публикации: английский

Образец цитирования: Ioan Caşu, Cristian Lăzureanu, “Stability and Integrability Aspects for the Maxwell–Bloch Equations with the Rotating Wave Approximation”, Regul. Chaotic Dyn., 22:2 (2017), 109–121

Цитирование в формате AMSBIB
\RBibitem{CasLaz17}
\by Ioan Ca{\c s}u, Cristian L{\u a}zureanu
\paper Stability and Integrability Aspects for the Maxwell–Bloch Equations with the Rotating Wave Approximation
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 2
\pages 109--121
\mathnet{http://mi.mathnet.ru/rcd245}
\crossref{https://doi.org/10.1134/S1560354717020010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398060800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016990295}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd245
  • http://mi.mathnet.ru/rus/rcd/v22/i2/p109

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Lazureanu C., “On a Hamilton-Poisson Approach of the Maxwell-Bloch Equations With a Control”, Math. Phys. Anal. Geom., 20:3 (2017), 20  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:65
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019